# SDR SWAA2022081943666

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 13,517 hours, 6,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SRVC DOOR SLIDE FELL OUT OF SLIDE CONTAINER / [01] REMOVED AND REPLACED FWD SRVC DOOR SLIDE PER AMM 25-66-01
